# SDR DHL2003873590

- Difficulty date: July 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT TUNNEL LONGERON 26R CORRODED BETWEEN STA180.000 AND STA 200.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 PG 1-3 FIG 10-11.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION ON L-26R.  FOUND OUT OF LIMITS.  CUT OUT CORRODED AREA, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND SPLICE FITTING IAW SRM 53-2-2 PG 1-3 FIG 10-11.  PERFORMED LIQUID PENETRANT INSPECTION IAW DC8 NDT SPM PART 08-00-02106.  CLEANED, TREATED AND PRIMED FILLER SPLICE FITTING IAW SRM 51-1-8.  INSTALLED FILLER AND SPLICE FITTING ON L-26R WITH NEW FASTENERS IAW SRM 53-2-2 PG 1-3, FIG 10-11, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-1-14 PG 1.
